| Model Number |
407452 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 407645 lead implanted (b)(6) 2009.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that far field r-wave (ffrw) oversensing occurred on the right atrial (ra) lead and right ventricular (rv) lead impedance trends were slowly climbing in both unipolar and bipolar configurations.Reprogramming successfully eliminated far field r wave oversensing.Alert thresholds for the right ventricular lead were adjusted, and function was as expected.The caller will continue to monitor the right ventricular lead impedances.The ra and rv leads remain in use. no patient complications have been reported as a result of this event.